Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/47046
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Pérez Rodríguez, Jorge Vicente | en_US |
dc.contributor.author | Torra, Salvador | en_US |
dc.date.accessioned | 2018-11-23T10:24:26Z | - |
dc.date.available | 2018-11-23T10:24:26Z | - |
dc.date.issued | 2003 | en_US |
dc.identifier.issn | 0210-2412 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/47046 | - |
dc.description.abstract | This paper studies the nonstationary and nonlinear dynamics of the stock returns on the Ibex35 Stock Exchange Market. We analyze the nonstationary and nonlinear path of time series using unit root tests, mean reversion test, long-term memory test, BDS standard and recursive test, and regime switching models for the volatility. These are analyzed and fitted during the period 30/12/1989 to 10/2/2000. The results of the nonstationary and nonlinearity tests imply that we may have a good chance to fit and forecast more accurately the daily stock returns by using nonlinear models. | en_US |
dc.language | spa | en_US |
dc.publisher | 0210-2412 | |
dc.relation.ispartof | Revista Española de Financiación y Contabilidad | en_US |
dc.source | Revista Espanola de Financiacion y Contabilidad[ISSN 0210-2412],v. 32, p. 1177-1203 | en_US |
dc.subject | 530202 Modelos econométricos | en_US |
dc.subject.other | Análisis de series temporales | en_US |
dc.subject.other | Ibex35 | en_US |
dc.title | Mean reversion, non-linearity and regime in time series of Ibex 35 | en_US |
dc.title.alternative | Reversión a la media, no linealidad y cambios de régimen en la evolución temporal del IBEX35 | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.scopus | 77953761693 | - |
dc.contributor.authorscopusid | 56216749800 | - |
dc.contributor.authorscopusid | 9036281900 | - |
dc.description.lastpage | 1203 | - |
dc.description.firstpage | 1177 | - |
dc.relation.volume | 32 | - |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | Octubre 2003 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sellofecyt | Sello FECYT | |
dc.description.ssci | SSCI | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Finanzas Cuantitativas y Computacionales | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.orcid | 0000-0002-6738-9191 | - |
crisitem.author.parentorg | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.fullName | Pérez Rodríguez, Jorge Vicente | - |
Colección: | Artículos |
Citas SCOPUSTM
1
actualizado el 30-mar-2025
Visitas
26
actualizado el 15-oct-2022
Google ScholarTM
Verifica
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.